# SDR 99T64R371AR

- Difficulty date: May 30, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 9753263527
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 5 INCH CRACK IN NR 1 PYLON CAP NUT PLATE FORMER (HORSE COLLAR) YN 161.  FABRICATED AND INSTALLED NEW FORMER IAW EO99-061.  (M)
